# SDR AALA20091123AFW01

- Difficulty date: November 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 74,953 hours, 11,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE FOUND ON THE AFT UPPER HOLE COMMON TO THE OUTER CHORD AND S-12A RIGHT TENSION FITTING AT BULKHEAD RT FWD OUTER CHORD.  THE FASTENER HOLE WAS OVERSIZED TO 0.2782 TO REMOVE ANY INDICATIONS.  BOEING APPROVED THE OVERSIZED HOLE TO 2ND OVER WITHOUT COLD-WORKING THE HOLE.
